# SDR YENA2020062600378

- Difficulty date: June 22, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 53,284 hours, 18,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 862984
- Condition: Failed
- Location: Cabin
- Part time: 1,631 hours, 629 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2204, SJU-JFK.  BATTERY CAPACITY CHK ASSIGNED PER W/O 1058958.  R & R ALL EMERGENCY EPSU BATTERIES IAW AMM 33-51-00.  OPS CHK OK.
